# SDR USAA2013111100038

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 63,728 hours, 42,330 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 1414
- Condition: Inoperative
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO FLAPS,  EXTENDED BY ALTERNATE MEANS.  REPLACED FLAP POSITION TRANSMITTER IAW AMM 27-58-12-401.  FLAP POSITION INDICATING TESTED IAW AMM 27-58-01-725-001 GOOD. AND FLAP ASYMMETRY SYS TESTED IAW AMM 27-51-00-715-075 GOOD.
